Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 293207, 6 pages
http://dx.doi.org/10.1155/2013/293207
Research Article

The EA-Dimension of a Commutative Ring

Institut Préparatoire aux Études D’ingénieurs de Monastir, Tunisia

Received 29 October 2013; Accepted 21 November 2013

Academic Editors: D. Anderson and A. V. Kelarev

Copyright © 2013 Mosbah Eljeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mosbah Eljeri, “The EA-Dimension of a Commutative Ring,” ISRN Algebra, vol. 2013, Article ID 293207, 6 pages, 2013. doi:10.1155/2013/293207